Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Nurofen Meltlets Lemon 200mg Self-Dissolving Tablets - 12 Pack
  • Nurofen Meltlets Lemon 200mg Self-Dissolving Tablets - 12 Pack
  • Nurofen Meltlets Lemon 200mg Self-Dissolving Tablets - 12 Pack
  • Nurofen Meltlets Lemon 200mg Self-Dissolving Tablets - 12 Pack
  • Nurofen Meltlets Lemon 200mg Self-Dissolving Tablets - 12 Pack
Nurofen Meltlets Lemon 200mg Self-Dissolving Tablets 12 Pack_31

Nurofen Meltlets Lemon 200mg Self-Dissolving Tablets - 12 Pack

Availability: In stock

£3.99
Warning Maximum Product Quantity of 100
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Nurofen Meltlets Lemon 200mg Self-Dissolving Tablets - 12 Pack

£3.99

Checked By

What are Nurofen Meltlets Lemon?

Nurofen Meltlets are a form of self-dissolving pain relief that does not require water when administering, making them ideal for on-the-go. They are designed to dissolve on the tongue and release ibuprofen (a painkiller) to provide quick and convenient relief from a range of aches and pains. The delicious lemon flavour makes these meltlets easy to take.


What kind of pain can this product be used for?

This product can be used to treat a range of aches and pains from children aged 12 and over, including:

  • Headaches
  • Migraines
  • Dental pain
  • Neuralgia
  • Period pain
  • Rheumatic, muscular and back pain
  • Feverishness
  • Symptoms of cold and flu.
 

How do Nurofen Meltlets help to ease my pain?

Nurofen contains 200mg Ibuprofen which belongs to a group of medicines known as Non-Steroidal Anti-Inflammatory Drugs (NSAIDS). This medication provides pain relief by changing the body’s response to pain by reducing the hormones that cause pain and swelling in the body. Ibuprofen takes around 20-30 minutes to work if taken orally.


How to take Nurofen

Nurofen Meltlets are only intended for short-term use and you should take the lowest dose for the smallest time necessary to relieve your symptoms. This product is only suitable for children over the age of 12, adults and the elderly.

Take one or two meltlets up to three times a day as required. Place tablet on the tongue, allow it to dissolve and then swallow- no water required!


Warnings

  • Leave at least 4 hours between doses
  • Do NOT give to children under the age of 12
  • If this product is required for children and adolescents for more than 2 days or if symptoms worsen, seek advice from your GP
  • Do NOT take this product for longer than 10 days, unless advised to do so by a doctor- if symptoms persist or worsen, seek advice from your GP
 

Overdose/Accidental Ingestion

If you have taken more Nurofen Meltlets Lemon than you should or if children have taken this medicine by accident always contact a doctor or your nearest hospital for advice.

Symptoms of overdose can include:

  • Vomiting (may be blood-streaked)
  • Headache
  • Ringing in the ears
  • Confusion
  • Shaky eye movement
  • Drowsiness
  • Chest pain
  • Weakness 
  • Dizziness
  • Blood in urine
  • Chills
  • Breathing problems have been reported
 

Can you take Nurofen with other medications?

To reduce the chance of developing side effects, do not take this product with other NSAID containing products (e.g. aspirin, ibuprofen). If you are on low-dose aspirin (up to 75mg daily), speak to your doctor or pharmacist before you take this medicine. Nurofen Meltlets may affect or be affected by other medicines.

Do NOT take this product with:

  • Corticosteroid tablets
  • Quinolone antibiotics
  • Medicines that are anti-coagulants
  • Medicines that stimulate the heart
  • Medicines reduce high blood pressure
  • Diuretics (medicines that help you to pass water)
  • Medicines that temporarily suppress your immune system
  • Medication used to treat mania or depression
  • Pregnancy termination medication
  • HIV treatment
 

When should Nurofen NOT be used?

Do NOT take this product if you are allergic to any of the ingredients (see ingredients tab for full list) or if you:

  • Have ever had a stomach ulcer, perforation or bleeding
  • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines
  • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal Anti-Inflammatory Drugs)
  • Are taking more than 75mg of Aspirin a day- if you are on low-dose aspirin (up to 75mg daily) speak to your doctor or pharmacist before you take this medicine
  • Have severe liver or kidney problems
  • Have heart problems, high blood pressure or blood coagulation disorder
  • Have breathing difficulties
  • Are in the last 3 months of pregnancy
  • Are under 12 years old
  • Have or have had asthma
  • Have kidney, heart, liver or bowel problems
  • Have high cholesterol or previously have had a heart attack or stroke
  • Have a history of gastrointestinal disease (such as ulcerative colitis, Crohn’s disease
  • Have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain skin changes and other organ disorders)
  • Are a smoker
  • Are in the first 6 months of pregnancy
  • Have phenylketonuria or are intolerant to phenylalanine

Always check the label to ensure that this product is suitable for you BEFORE taking it. If you are unsure, speak to your doctor or a Chemist 4 U pharmacist. Speak to your doctor before taking this medicine if you are pregnant or if you are breastfeeding.


Side Effects

Like all medicines, Nurofen can cause side effects, although not everybody will experience them. Side effects may be minimised by taking the lowest dose for the shortest time necessary to relieve the symptoms. You may suffer one of the known side effects of NSAIDs. If any of the side effects get serious or if you notice any side effects not listed in this leaflet, seek advice from your doctor or a Chemist 4 U pharmacist.

Stop taking the medicine and seek immediate medical help if you develop:

  • Signs of intestinal bleeding such as bright red faeces (stools), black tarry stools, vomiting blood or dark particles that look like coffee grounds
  • Signs of a serious allergic reaction such as difficulties breathing, unexplained wheezing, dizziness, faster heartbeat, severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering, swelling of your face, tongue or throat
  • Signs of kidney problems such as: passing less or more urine, cloudy urine or blood in urine, pain in the back and/or swelling (particularly in the legs)
  • Signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or consciousness. Patients with autoimmune disorders (lupus, mixed connective tissue disease) may be more likely to affected
  • A severe skin reaction known as DRESS syndrome can occur, symptoms include skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells).

See patient information leaflet for the full list of side effects.


Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

 

Each tablet contains the active ingredient Ibuprofen 200mg.


They also contain: Ethylcellulose (E462), Silicon Dioxide (E551), Hypromellose (E464), Mannitol (E420), Aspartame (E951), Croscarmellose Sodium (E468), Magnesium Stearate (E572), Flavour (lemon flavours, maltodextrin).


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

At least 12 months, but with how busy we are currently the stock is always fresh


Answered By: On

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Pain Relief / Headaches & Migraines Brands / Nurofen Pharmacy / Pain Relief / Ibuprofen / Ibuprofen Tablets and Capsules